6 doctors weighed in:

Can i go off pristiq (desvenlafaxine) without bad side effects?

6 doctors weighed in
Dr. Heidi Fowler
Psychiatry
3 doctors agree

In brief: Please don't

You may develop discontinuation symptoms.
You should taper off the medication under medical guidance.

In brief: Please don't

You may develop discontinuation symptoms.
You should taper off the medication under medical guidance.
Thank
Dr. Mohammed Younus
Psychiatry
2 doctors agree

In brief: Talk to doc

Pristiq (desvenlafaxine) does have withdrawal syndrome similar to Effexor and should be weaned off rather than abruptly discontinued.
Do consult your psychiatrist.

In brief: Talk to doc

Pristiq (desvenlafaxine) does have withdrawal syndrome similar to Effexor and should be weaned off rather than abruptly discontinued.
Do consult your psychiatrist.
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
50 years in practice
56M people helped
Continue
111,000 doctors available